Academic Journals Database
Disseminating quality controlled scientific knowledge

Mathematical Sciences Quarterly Journal

ISSN: 2008--1359
Publisher: Islamic Azad University


ADD TO MY LIST
 
Ant colony optimization techniques for the hamiltonian p-median problem PDF available

Author(s): M. Zohrehbandian | S. Hamidnia namini
Volume: 4
Issue: 4
Year: 2010
Estimate of Extinction Probability of Bisexual Galton-Watson Branching Process PDF available

Author(s): Z. Zarabi Zadeh | R. Farnoosh
Volume: 4
Issue: 4
Year: 2010
An Optimality Conditione for Locally Lipschitz semi-infinite Problems PDF available

Author(s): N. Kanzi | K. Karimi
Volume: 4
Issue: 4
Year: 2010
Numerical solution of fifth-order boundary-value problems in off step points PDF available

Author(s): K. Farajeyan | R. Jalilian
Volume: 4
Issue: 4
Year: 2010
Surface wave propagation in a swelling porous elastic material under a inviscid liquid layer PDF available

Author(s): Rajneesh Kumar | Divya | Kuldeep Kumar
Volume: 4
Issue: 4
Year: 2010
Availability Evaluation of the serial processes in a Paper Production Industry-A Numerical Approach PDF available

Author(s): Archana Sharma | Jai Singh | Kuldeep Kumar
Volume: 4
Issue: 4
Year: 2010
Variational iteration method for a class of singular boundary value problems PDF available

Author(s): Fazhan Geng
Volume: 4
Issue: 4
Year: 2010
Classification the integral curves of a second degree homogeneous ODE PDF available

Author(s): Mehdi Nadjafikhah | Mohsen Mirafzal
Volume: 4
Issue: 4
Year: 2010
Weighted Fourier and Fourier-Stieltjes Algebras PDF available

Author(s): Amin Mahmoodi
Volume: 4
Issue: 3
Year: 2010
Application of Homotopy Analysis Method to Fredholm and Volterra integral equations PDF available

Author(s): S. Vahdati | Zulkifly Abbas | M. Ghasemi
Volume: 4
Issue: 3
Year: 2010
Availability Evaluation of An Agricultural Machine (A Numerical Approach) PDF available

Author(s): Archana Sharma | Jai Singh | Kuldeep Kumar
Volume: 4
Issue: 3
Year: 2010
Deformation due to distributed sources in micropolar thermodiffusive medium PDF available

Author(s): Sachin Kaushal | Aseem Miglani
Volume: 4
Issue: 3
Year: 2010
Computer Simulation of Runaway Electrons in the Iran Tokamak 1 (IR-T1) PDF available

Author(s): A. Hojabri | F. Hajakbari | R. Ezzati | M. Goranneviss
Volume: 4
Issue: 3
Year: 2010
The special linear representations of compact Lie groups PDF available

Author(s): Mehdi Nadjafikhah | Rohollah Bakhshandeh-Chamazkoti
Volume: 4
Issue: 3
Year: 2010
Some results about the index of matrix and Drazin inverse PDF available

Author(s): M. Nikuie | M.K. Mirnia | Y. Mahmoudi
Volume: 4
Issue: 3
Year: 2010
A New Approach for Ranking of Fuzzy numbers With Continuous Weighted Quasi-Arithmetic Means PDF available

Author(s): R. Ezzati | R. Saneifard
Volume: 4
Issue: 2
Year: 2010
Solving a Volterra integral equation with weakly singular kernel in the reproducing kernel space PDF available

Author(s): Fazhan Geng | Feng Shen
Volume: 4
Issue: 2
Year: 2010
Application of He's homotopy perturbation method to solve a diffusion-convection problem PDF available

Author(s): M. Ghasemi | M. Tavassoli Kajani
Volume: 4
Issue: 2
Year: 2010
More on the regularity property PDF available

Author(s): L. Pourfaraj | M. Azadi
Volume: 4
Issue: 2
Year: 2010
Common fixed point theorem with w-distance PDF available

Author(s): M. Boujary
Volume: 4
Issue: 2
Year: 2010
Best Approximation of Multivariate Functions in L_1 and L_2 by Optimization PDF available

Author(s): Majid Amirfakhrian
Volume: 4
Issue: 2
Year: 2010
A related fixed point theorem for three pairs of mappings on three complete metric spaces PDF available

Author(s): R.K. Namdeo | Brian Fisher
Volume: 4
Issue: 2
Year: 2010
Fibonacci Length of an Efficiently Presented Metabelian p-Group PDF available

Author(s): K. Ahmadidelir | H. Doostie | M. Maghasedi
Volume: 5
Issue: 1
Year: 2011
Periodicity of the Clifford Algebras PDF available

Author(s): B. Askari | F. Fattahi
Volume: 5
Issue: 1
Year: 2011
Approximate cyclic amenability of Banach algebras PDF available

Author(s): B. Shojaee | A. bodaghi
Volume: 5
Issue: 1
Year: 2011
On the asymptotic behaviour of graded generalized local cohomology modules PDF available

Author(s): F. Dehghani-Zadeh
Volume: 5
Issue: 1
Year: 2011
Numerical solution of nonlinear Volterra-Fredholm integral equation by using Chebyshev polynomials PDF available

Author(s): R. Ezzati | S. Najafalizadeh
Volume: 5
Issue: 1
Year: 2011
Tree of fuzzy shortest paths with the highest quality PDF available

Author(s): Esmaile Keshavarz | Esmaile Khorram
Volume: 4
Issue: 1
Year: 2010
Solution of Integral Equations by Using Block-Pulse Functions PDF available

Author(s): M. Rabbani | K. Nouri
Volume: 4
Issue: 1
Year: 2010
On Associated and Supported Primes PDF available

Author(s): H.A. Tavallaee
Volume: 4
Issue: 1
Year: 2010
Some properties of generalized gamma distribution PDF available

Author(s): Morteza Khodabin | Alireza Ahmadabadi
Volume: 4
Issue: 1
Year: 2010
A collocation method for the solution of nonlinear one-dimensional parabolic equations PDF available

Author(s): J. Rashidinia | M. Ghasemi | R. Jalilian
Volume: 4
Issue: 1
Year: 2010
Pure Azimuthal Shear of an Elastic Dielectric Material PDF available

Author(s): Kuldeep Kumar | Rajesh Kumar
Volume: 4
Issue: 1
Year: 2010
On Spaces of Fourier-Stieltjes Transform of Vector Measures on Compact Groups PDF available

Author(s): Yaogan MENSAH | V.S.K. ASSIAMOUA
Volume: 4
Issue: 1
Year: 2010
On the Asymptotic Behavior of Some Difference Equations by Using Invariants PDF available

Author(s): A. Aghajani | Z. Shouli
Volume: 4
Issue: 1
Year: 2010
Save time & money - Smart Internet Solutions      Why do you need a reservation system?